MathSciNet Relay Station
MathSciNet bibliographic data
MR1233967 (95h:46104) 46L55 (19K99 20L15 46L80 54H20 57N10)
Deaconu, Valentin Groupoids associated with endomorphisms. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1779–1786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement